MathSciNet Relay Station
MathSciNet bibliographic data
MR2299425 11Y16 (11Y05 68Q25)
Bostan, Alin; Gaudry, Pierrick; Schost, Éric Linear recurrences with polynomial coefficients and application to integer factorization and Cartier-Manin operator. SIAM J. Comput. 36 (2007), no. 6, 1777–1806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement